#1 cardiologist recommended Ecotrin Low Strength 81 mg Aspirin contains 1/4 the medicine of Regular Strength. Taking aspirin daily may reduce the risk of heart attacks and certain strokes, but speak to your doctor first about whether aspirin is right for you.
Ecotrin is always enteric safety coated and designed to dissolve safely in your small intestine. That's why Ecotrin is the aspirin that's smart for your heart and stomach.
Package includes 365 safety coated 81 mg aspirin tablets.Drink a full glass of water with each dose. Adults and children 12 years and over: take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours unless directed by a doctor. Children under 12 years: do not use unless directed by a doctor.Other Information:
Store at 25 degrees C (77 degrees F); excursions permitted between 15 degrees-30 degrees C (59 degrees-86 degrees F). Avoid excessive heat and humidity. © Prestige Brands Holdings, Inc.
- Facial swelling
- Asthma (wheezing)
- Are age 60 or older
- Have had stomach ulcers or bleeding problems
- Take a blood thinning (anticoagulant) or steroid drug
- Take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]
- Have 3 or more alcoholic drinks every day while using this product
- Take more or for a longer time than directed
- Stomach bleeding warning applies to you
- You have a history of stomach problems, such as heartburn
- You have high blood pressure, heart disease, liver cirrhosis, or kidney disease
- You have asthma
- You are taking a diuretic
- You experience any of the following signs of stomach bleeding:
- Feel faint
- Vomit blood
- Have bloody or black stools
- Have stomach pain that does not get better
- An allergic reaction occurs. Seek medical help right away
- New symptoms occur
- Ringing in the ears or loss of hearing occurs
- Pain gets worse or lasts more than 10 days
- Fever gets worse or lasts more than 3 days
- Redness or swelling is present
- These could be signs of a serious condition
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Tamper evident: do not use if imprinted safety seal under cap is broken or missing.
For temporary relief of minors aches and pains due to:
- Muscle Pain
- Menstrual Pain
- Minor Pain of Arthritis
- Or as Recommended By Your Doctor
|Serving Size||1 Tablet|
|Serving Per Container|
|Amount per Serving||%DV|
This product has no shipping restrictions.
Shipping Weight (in lbs): 0.3
Product in inches (LxWxH): 2.45x 4.2x 2.3
Item Code: 265847
*Many of these answers are provided by manufacturers or other customers. Walgreens does not review, verify, or endorse those answers, which represent the sole opinions of those parties.